MathSciNet Relay Station
MathSciNet bibliographic data
MR274888 (43 #646) 34.53
Ladas, G.; Lakshmikantham, V.; Leela, S. On the perturbability of the asymptotic manifold of a perturbed system of differential equations. Proc. Amer. Math. Soc. 27 1971 65–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement